Advertisement

Does glucosamine cause tingling in hands and feet?

There seems to be little evidence that glucosamine causes tingling in the hands and feet. In a large multicenter trial of the supplement, which has been studied for its possible benefits for people with osteoarthritis, patients reported mostly mild side effects such as upset stomach. Other side effects might include heartburn, nausea, indigestion, gas and bloating.

Continue Learning about Glucosamine

Should I let my doctor know I am taking glucosamine?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Before taking glucosamine, you should talk with your healthcare provider to determine whether it is ...
More Answers
Can taking glucosamine sulfate supplements benefit your joint health?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Experts aren't yet sure if glucosamine sulfate supplements can benefit your joint health. Some s...
More Answers
How does glucosamine treat inflammatory bowel disease?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Inflammatory bowel disease is a chronic autoimmune condition in which the body mistakenly attacks th...
More Answers
What type of glucosamine supplements should I take?
Grant Cooper, MDGrant Cooper, MD
Glucosamine supplements are available in one of three forms: glucosamine hydrochloride, N-acetyl glu...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.